# SDR 2001UALA00021

- Difficulty date: January 10, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 22,786 hours, 4,594 cycles
- Engine: Pwa PW4077
- System (JASC): 2170 · Humidity Control System
- Part: Condenser
- Part number: 8102101
- Part serial: 0069
- Condition: Clogged
- Location: Air Distribution
- Part time: 22,937 hours, 4,622 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POOR AIR QUALITY IN THE AIRCRAFT.  *S/D*  PROBLEM COULD NOT BE DUPLICATED ON GROUND.  HOWEVER, WHEN CHECKING LT CONDENSER/REHEATER, IT WAS FOUND CLOGGED.  A CLOGGED CONDENSER/REHEATER CAN CAUSE PACK LOW FLOW PROBLEM WHICH MAY CONTRIBUTE TO POOR AIR QUALITY.  THE LT CONDENSER/REHEATER WAS REPLACED.  AIRCRAFT WENT BACK TO REVENUE SERVICE WITHOUT FURTHER POOR AIR QUALITY PROBLEM.
